On the surjectivity of Galois representations attached to elliptic curves over number fields

Volume 117 / 2005

Álvaro Lozano-Robledo Acta Arithmetica 117 (2005), 283-291 MSC: Primary 11F80; Secondary 11G05. DOI: 10.4064/aa117-3-6


  • Álvaro Lozano-RobledoDepartment of Mathematics
    Colby College
    8800 Mayflower Hill
    Waterville, ME 04901, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image